# SDR UPS204142

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON AFT CARGO DOOR FWD FRAME UNDER RELEASE CABLE BRACKET.  ALSO, AREA 3 ABOVE NR 3 STOP PIN FITTING.  MAINTENANCE REMOVED CORRODED FRAME AND REPLACED WITH NEW FRAME IAW SRM 51-10-1, 51-10-2, 51-30-5, 51-20-4, MM 51-20-151, AND SRM 51-30-2.
